# SDR ASAA2020112233581

- Difficulty date: November 22, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,311 hours, 7,965 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21359
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 22,933 hours, 6,967 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN 'ZONE TEMP' LIGHT ILLUMINATES DURING MASTER CAUTION RECALL.  GROUNDED-YES.  REMOVED & REPLACED CONT CABIN TRIM AIR MODULATING VALVE, REF B737-900 AMM 21-61-21.  OPERATIONS CHECK GOOD.  NO LEAKS NOTED.
